MAUDE Adverse Event Report: CORDIS US CORP MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US CORP MYNXGRIP; DEVICE, HEMOSTASIS, VASCULAR
Catalog Number MX5021
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Epistaxis (4458)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, a 5f mynxgrip vascular closure device (vcd) failed.The reported failure was that the white tube did not present when removing the sheath.Hemostasis was achieved with manual compression for 15 minutes.There was no reported patient injury.The mynx vascular closure device (vcd) was used during a diagnostic procedure with a retrograde approach.The user was trained on the device.A 5f non-cordis sheath was used.The femoral artery suitability and insertion angle were verified on angiography or venography.The device was used in the femoral artery.The vessel diameter was verified to be greater than or equal to 5 mm.There was no vessel tortuosity and no peripheral vascular disease or calcium at the puncture site.The device is being returned for evaluation.

Brand Name
MYNXGRIP
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key25354138
Report Number3004939290-2026-00647
Device Sequence Number21326495
Product Code MGB
UDI-Device Identifier10862028000403
UDI-Public(01)10862028000403(17)271023(10)F2529402
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5021
Device Lot NumberF2529402
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date06/01/2026
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5F TERUMO PINNACLE
Patient SexUnknown